Hi well I m not on any contraception because I m married and don t like the pill. I was give microgynon 50ed yesterday as emergency contraception. I was also given antibiotics for a real bad ear infection . In less than 24 hours I have had 8 microgynon 15 nurophen ( really really painful ear infection) 3 antibiotics 2 sudafed 1 duromine I feel really spaced out and shaky nauseated, stomach pains and just feel sleep, dizzy and that fainting feeling.
this may because of gastitice induced by antibiotics and painkiller. take antacid like rhanitidin or pantaprezole before food. avoid spicy oily food.Dont take any painkiller if you have no pains.complit your antibiotics corse.check for urine pregnancy test by UPT kit.
Thanks for choosing HealthcareMagic forum.
You have really taken the excessive medication due to which you are facing so many side effects.Stomach pains are due to excessive intake of pain killers. Sleepy and nausea is due to microgynon. So now just give yourself a break from medicines.
Hope I have answered your query. I will be available if you have any further queries.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My 11 yr old son takes atenolol for marfans syndrome. He takes 50 MG at night and accidentally took two doses tonight. He weighs 80-90 lbs and in great health otherwise. Should there be a reason for concern or should he be ok? What would you suggest for us to do?
My husband took a double dose of Carvedilol 12.5 mg by accident. His diastolic is down to 50 and pulse is low. He has vomited and had diarrhea and had a cold sweat. He is still breathing and lucid but very weak of course. What more can I do besides keeping him hydrated and what should I watch for? It has been 4 hrs now.
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...